Journal of Nonlinear Mathematical Physics

Volume 2, Issue 3-4, September 1995, Pages 405 - 415

Non-Lie Symmetries and Supersymmetries

Authors
Anatolii NIKITIN
Corresponding Author
Anatolii NIKITIN
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.21How to use a DOI?
Abstract
Appeared more than one century ago, the classical Lie approach serves as a powerful tool in investigations of symmetries of partial differential equations. In the last three decades there appear essential generalizations of this approach. They are the modern version of the Lie-Bäcklund symmetries [1], the non-Lie approach [2­4], the conditional symmetry approach [5­7], etc. I will speak about non-Lie symmetries of equations of mathematical physics. The term "non-Lie symmetries" has appeared in papers of Fushchych [2], the main ideas and basic results of the non-Lie approach are outlined in our books [3, 4].
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 3
Pages
405 - 415
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.21How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Anatolii NIKITIN
PY  - 2006
DA  - 2006/12
TI  - Non-Lie Symmetries and Supersymmetries
JO  - Journal of Nonlinear Mathematical Physics
SP  - 405
EP  - 415
VL  - 2
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.3-4.21
DO  - https://doi.org/10.2991/jnmp.1995.2.3-4.21
ID  - NIKITIN2006
ER  -